# SDR DHL200080380C

- Difficulty date: February 2, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E LWR PART NR 555L ACCESS DOOR SLOT ADJUSTMENT FRAME CRACKED 1 INCH.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED IAW EO NR DHL020301.  N/R 1889
